Send News. Want a reply? Read this. More in the FAQ.   News Forum - All Forums - Mobile - PDA - RSS Headlines  RSS Headlines   Twitter  Twitter
Customize
User Settings
Styles:
LAN Parties
Upcoming one-time events:

Regularly scheduled events

Report this Comment
Use this form to report the selected comment to the moderators. Reporting should generally be used only if the comment breaks forum rules.

11. Re: Out of the Blue May 28, 2010, 14:48  Blue 
 
After the likely painful withdrawal from your system, why would you let yourself drink it again?

A) I still felt I was missing the pick-me-up effect even after weaning off it.
B) I presume by limiting myself to a single cup a day, problems from withdrawal will be significantly less.
C) I really like coffee.

FDA: Possible Fracture Risk with High Dose, Long-term Use of Proton Pump Inhibitors

Interesting. I actually have stopped taking my Protonix because I suspect I was having a reaction from it causing significant itching. On doing a little further research on PPIs I found a number of side-effects that seemed pretty scary which make me wary of trying a different one, not to mention my discomfort with the idea that I would have to take them for the rest of my life.

I'm currently in the mode of trying to control my LPRD with Tums, dietary moderation, and am also seeing if I can get relief from drinking aloe vera, which some reflux sufferers swear by (however it is really foul).
 
Avatar 2
 
Stephen "Blue" Heaslip
Blue's News Publisher, Editor-in-Chief, El Presidente for Life
 
Subject
  
Optional
Message
 
Login Email   Password Remember Me
If you don't already have a Blue's News user account, you can sign up here.
Forgotten your password? Click here.
 




footer

.. .. ..

Blue's News logo